Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have stone in urator. Taking ayurvedic medicine. Why do i have pain?

Recently got diagnosed through Plain CT that I have a 5mms stone in the left urator; there had been pain which prompted me to consult the doctor and get further diagnosis done. I am being prescribed a Ayurvedic Medicine - NEERI (2 T Spoons in a glass of water) thrice daily and Urimax to be taken at Bed Time. I am taking lots of fluids and my pain is no more there since Friday evening.... Please suggest if I have to go through any other procedures or advices.... Thank You
Asked On : Thu, 10 Jan 2013
Answers:  2 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the fact that you have stated you have 5mm size stone in your left ureter.The pain in abdomen is due to what is called as Hydronephrosis a back pressure changes in left kidney and ureter proximal to stone.You are taking lots of fluids and some medication and there is relief from pain Since the stone is just 5.5 mm in size it is most likely will be passed of its own.However if you get repeated attacks of pain and other symptoms like vomiting,fever then you will have to get it fragmented by endoscopic procedure (U,R.S.)to decompress the Left Renal unit to prevent any damage to your left Kidney.
Answered: Thu, 10 Jan 2013
I find this answer helpful
Nephrologist Dr. Aditya Bhabhe's  Response
Thanks for the query.
If it is a 5mm stone it should normally pass out easily.
Drinking plenty of fluids will help prevent formation of further stones.
If you develop recurrent pain, fever , burning in urine or bleeding then you need to see the physician again.
A repeat imaging after a few months should be done to see that all the stones are cleared.
Hope this helps.
Good luck.
Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor